# SDR USAA2013062100030

- Difficulty date: May 23, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RT SERVICE DOOR Z ANGLE THRESHOLD BETWEEN BS986 TO BS1006, RBL48.  REPLACED RT SERVICE DOOR Z ANGLE THRESHOLD BETWEEN BS986 TO BS1006, RBL48 IAW SRM 51-40-02.
